# SDR VTZA97240

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Rt Unit
- Part number: 7510100921
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/GSO - FLT 6321 - DURING CLIMB AT 1045 HOURS ON 4-18-97, MADE AN UNSCHEDULED LANDING DUE TO NR 1 VOR FAILED.  AIRCRAFT WENT TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 NAV RT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
